BibTeX record journals/jcphy/IcardiAMIF12

download as .bib file

@article{DBLP:journals/jcphy/IcardiAMIF12,
  author    = {Matteo Icardi and
               Pietro Asinari and
               Daniele L. Marchisio and
               Salvador Izquierdo and
               Rodney O. Fox},
  title     = {Quadrature-based moment closures for non-equilibrium flows: Hard-sphere
               collisions and approach to equilibrium},
  journal   = {J. Comput. Phys.},
  volume    = {231},
  number    = {21},
  pages     = {7431--7449},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jcp.2012.07.012},
  doi       = {10.1016/j.jcp.2012.07.012},
  timestamp = {Fri, 27 Mar 2020 08:32:57 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/IcardiAMIF12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics